# SDR UALA2012021300818

- Difficulty date: February 11, 2012
- Submitted: February 16, 2012
- Operation: Air carrier
- Aircraft: N105UA
- Make and model: Boeing 747451
- Aircraft serial: 26473
- Aircraft time: 72,413 hours, 8,591 cycles
- Engine: Pwa PW4056
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER DECK FLOORBEAM STA 1020 LBL 6 UPPER T-CHORD CORRODED.   MAJOR REPAIR ACCOMPLISHED.  REMOVED CORRODED SECTION OF T-CAP.  SPLICED IN NEW SECTION PER SRM 53-10-07, FAA FORM 8100 -9, & ECRA 5310-05444. EVERY 3,000 CYCLES PERFORM DETAILED VISUAL INSP OF REPAIR AREA. AT EVERY 6,000 CYCLES PERFORM HFEC INSP OF REPAIR AREA.  INITIAL RE-INSPECTIONS TO BEGIN AT PTC 20,000. CURRENT PTC IS 8591.^13FEB OPB INF-  :MF8649 CREATED TO RE-CHECK EVERY 3000 CYCLES.
